Join the 'Evamist' group to help and get support from people like you.
We found 17 questions associated with the 'Evamist' topic.
Posted 20 Jan 2017 by • 0 answers
Right now doing 1 spray Evamist, and it's working OK. My Dr. said to take 100 mg. prometrium w/one spray or 200 mg with 2 sprays... wondering if I can just take 100 mg w/2 sprays and still be OK. Getting heartburn from progesterone and am reluctant to increase dose, but would like to eliminate ...
Posted 25 Dec 2014 by • 1 answer
I keep finding information telling me about one company sold out to another company and then to another company. Who exactly is the manufacturing pharmaceutical company for Evamist Spray. My doctor wants me to start taking this for hot flashes, but it is really expensive and I want to see if the ...
Posted 3 Nov 2012 by • 1 answer
Posted 11 Oct 2012 by • 2 answers
Posted 9 Jul 2012 by • 1 answer
I had hysterectomy 3 weeks ago had allergic skin reaction to climara so i was started on evamist and having trouble with muscle aches since. Not sure if i need to up dose or if its just not for me. Any feed back would be greatly appreciated. Currently using one spray a day.
Posted 27 Nov 2011 by • 1 answer
I tried Evamist and thought I was having gall bladder attack. I've only used Divigel 3times
Posted 31 May 2011 by • 1 answer
I looked on line but didn't see weight gain as a side effect. I'm 59 and went through menopause 10 years ago. I understand the weight gain associated with menopause and was seeing some weight loss due to eating better and getting more exercise but started Evamist 45 days ago and the ...
Posted 20 Oct 2011 by • 1 answer
i am not eating more, i exercise alot, but can't control this and im getting depressed about it. has anyone experienced this with these HRT's?
Posted 4 Feb 2011 by • 1 answer
The Evamist spray does not seem to be working for me even though I've been using the highest recommended dose for about 2 months now. I primarily suffer from night sweats which interupt my sleep. I used the Climara patch (samples supplied by my doctor) in the past and it worked fine, but I was ...
Posted 3 Apr 2011 by • 1 answer
Ive been on it for 10 days and have seen no results. Im still getting severe night sweats. was just wondering when I should feel some relief
Posted 6 Jul 2011 by • 1 answer
I am currently taking Evamist, and have been diagnosed with atypical lobular hyperplasia. I understand from my doctor that there is no risk for breast cancer from Evamist, a transdermal estrogen. Please advise.
Posted 2 Aug 2010 by • 2 answers
What about weight gain while using Evamist? I feel really "thick" around my mid-section. I'm not new to menopause - started at 45 and am now 58 - so I know about weight gain but this is different. I've started exercising more and eating less, especially at night, so I'm ...
Posted 1 Apr 2011 by • 1 answer
Posted 29 Jun 2010 by • 1 answer
It has made me very sick so I quit. How long before it is out of my system. Please somebody have an answer I can not handle much longer.
Posted 21 Oct 2009 by • 1 answer
Is weight gain a side effect of prempro and if so will this subside if I switch to evamist ?
Ask a Question
Related Condition Support Groups
Evamist Patient Information at Drugs.com
- Evamist Information for Consumers
- Evamist Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evamist (detailed)